# SDR AALA201901141001

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 18,856 hours, 7,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Bs 312-320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R1 DOOR THRESHOLD SUPPORT ANGLE BETWEEN BS 312 AND 320, STRINGERS 30R AND 33R.   REPLACED THE THRESHOLD SUPPORT ANGLE IAW RD 51-00-05-1.
